Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain cases in which the vanishing of the Wronskian is a sufficient condition for linear dependence


Author: Maxime Bôcher
Journal: Trans. Amer. Math. Soc. 2 (1901), 139-149
MSC: Primary 15A15; Secondary 34A30
MathSciNet review: 1500560
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A15, 34A30

Retrieve articles in all journals with MSC: 15A15, 34A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500560-5
Article copyright: © Copyright 1901 American Mathematical Society